# SDR 0600883161

- Difficulty date: May 3, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 8,464 hours, 4,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK THE AFT EMERGENCY POWER SUPPLY UNIT TEST FAILED.  REPLACED EPSU BATTERY PACK.
